# SDR IPXA09M57271

- Difficulty date: August 4, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LEFT WING INBD FLAP UPPER SKIN SURFACE HAS 3 EA DENTS.  REMOVED EXISTING REPAIRS FROM LEFT WING INBD FLAP UPPER SKIN AT STA X XIFH 159.3 AND XIFH 20.616.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF MD11 SRM 57-00-01 REPAIR 1 FIG 201 SHT 2 AND 3.
